# SDR IXXA090037O

- Difficulty date: August 1, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 74,306 hours, 18,935 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Miswired
- Location: Wx Radar Sys
- Part time: 74,306 hours, 18,935 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM WSAP WEATHER RADAR WILL NOT PAINT KNOWN WEATHER. THE CREW RETURNED TO WSAP WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND PINS 6 AND 9 REVERSED ON INDICATOR AND SHIELDS BROKEN. MAINTENANCE REPAIRED BROKEN SHIELDS AND CORRECTED PINS 6 AND 9 ON INDICATOR. OPERATIONAL CHECK GOOD IAW DACO DC8 MAINTENANCE MANUAL 20-50-1, 34-11-1, WD 34-10-10-2. AIRCRAFT WAS RETURNED TO SERVICE.
